# SDR UPS96420839

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Bs 1265-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   AT PRESS MAIN DECK AT BS 1265/1300 AT RBL 75, SEVERAL SPOTS CORROSION  OUT OF LIMITS.  REPAIRED PRESS MAIN DECK AT BS 1265 TO BS 1300 AT RBL 75 IAW SRM 53-1 0-07 FIG 2 AND IAW UPS EFN 747-53-0780.
